CSpace
Hamiltonian structures for Ito's equation
Liu, QP
2000-11-13
Source PublicationPHYSICS LETTERS A
ISSN0375-9601
Volume277Issue:1Pages:31-34
AbstractWe consider the system proposed by Ito and show that it can be formulated in Hamiltonian forms in two different ways. (C) 2000 Elsevier Science B.V. All rights reserved.
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000167080900006
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:14[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15072
Collection中国科学院数学与系统科学研究院
Affiliation1.CCAST, World Lab, Beijing 10080, Peoples R China
2.China Univ Mining & Technol, Beijing 100083, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
4.Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Liu, QP. Hamiltonian structures for Ito's equation[J]. PHYSICS LETTERS A,2000,277(1):31-34.
APA Liu, QP.(2000).Hamiltonian structures for Ito's equation.PHYSICS LETTERS A,277(1),31-34.
MLA Liu, QP."Hamiltonian structures for Ito's equation".PHYSICS LETTERS A 277.1(2000):31-34.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, QP]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, QP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, QP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.